English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Segal's spectral sequence in twisted equivariant k-teory for proper and discrete actions

MPS-Authors
/persons/resource/persons236377

Uribe,  Bernardo
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bárcenas, N., Espinoza, J., Uribe, B., & Velásquez, M. (2018). Segal's spectral sequence in twisted equivariant k-teory for proper and discrete actions. Proceedings of the Edinburgh Mathematical Society, 61(1), 121-150. doi:10.1017/S0013091517000281.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0661-8
Abstract
There is no abstract available